Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The density topology

Franklin D. Tall

Vol. 62 (1976), No. 1, 275–284
Abstract

The density topology on the real line is a strengthening of the usual Euclidean topology which is intimately connected with the measure-theoretic structure of the reals. The purpose of this note is to treat the density topology from a modern topological viewpoint.

Mathematical Subject Classification 2000
Primary: 28A05
Milestones
Received: 1 April 1975
Revised: 1 October 1975
Published: 1 January 1976
Authors
Franklin D. Tall